BibTeX record journals/tocl/ChenDKM13

download as .bib file

@article{DBLP:journals/tocl/ChenDKM13,
  author    = {Taolue Chen and
               Marco Diciolla and
               Marta Z. Kwiatkowska and
               Alexandru Mereacre},
  title     = {Verification of linear duration properties over continuous-time markov
               chains},
  journal   = {{ACM} Trans. Comput. Log.},
  volume    = {14},
  number    = {4},
  pages     = {33:1--33:35},
  year      = {2013},
  url       = {https://doi.org/10.1145/2528935},
  doi       = {10.1145/2528935},
  timestamp = {Tue, 06 Nov 2018 12:51:53 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tocl/ChenDKM13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics